Article first published online: 18 OCT 2012
Copyright © 2012 John Wiley & Sons, Ltd.
Statistics in Medicine
Volume 32, Issue 7, pages 1246–1258, 30 March 2013
How to Cite
Harbord, R. M., Didelez, V., Palmer, T. M., Meng, S., Sterne, J. A.C. and Sheehan, N. A. (2013), Severity of bias of a simple estimator of the causal odds ratio in Mendelian randomization studies. Statist. Med., 32: 1246–1258. doi: 10.1002/sim.5659
- Issue published online: 11 MAR 2013
- Article first published online: 18 OCT 2012
- Manuscript Accepted: 26 SEP 2012
- Manuscript Received: 12 OCT 2011
- Medical Research Council. Grant Numbers: G0601625, G0600705
- Research Fellowships. Grant Numbers: RF/9/RFG/2009/0062, RF-2011-320
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!